# SDR HEEA083475

- Difficulty date: January 10, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,407 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Part serial: 7013
- Condition: Inoperative
- Location: Atc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC TRANSPONDER WOULD NOT PRODUCE POWER OUT. IN SHOP REPAIR.
